# SDR CALA2017091103127

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 52,787 hours, 17,613 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32911866
- Part serial: 3984
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 29,366 hours, 10,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT OVER RED LINE.  EMERGENCY DECLARED.  ACCOMPLISHED BOROSCOPE INSPECTION OF THE NR 2 ENGINE HPT AND LPT STAGES 1 THRU 3 BLADES,  NO DEFECTS NOTED IAW AMM 72-00-00-200-807-F00, AND 72-00-00-200-808-F00.  REMOVED AND CLEANED ALL T49.5 THERMOCOUPLES AND CONNECTORS IAW MM 77-21-01.  REPLACED HPTACC DUE TO MAINTENNACE MESSAGE 75-30412. IAW FIM 75-21-00-810-803-F00, AMM 75-21-01-000-801, AND 75-21-01-400-801, OPS AND LEAK CHECKED GOOD.  ACCOMPLISHED PNEU LEAK CHECK IAW AMM 71-00-00-700-809-F00, ALL CHECKED GOOD. ACCOMPLISHED A POWER ASSURANCE RUN IAW TEST 5 71-00-00-700-813-F00 AT 65 PERCENT N1, EGT IS 594, AT 70 PERCENT N1, EGT IS 628, AT 75 PERCENT N1, EGT IS 670. ALL TEMPS WITHIN LIMITS. EEC BITE TESTED IAW 73-00 TASK 801,  GOOD.
